How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. RK Your Own Question
Dr.  RK
Dr. RK, Doctor (MD)
Category: Health
Satisfied Customers: 2765
Experience:  M.B.B.S. , over 7 years of experience in the field of Medical practice
14180959
Type Your Health Question Here...
Dr. RK is online now
A new question is answered every 9 seconds

I have a pain under my lower right rib cage,that hurts when

Resolved Question:

I have a pain under my lower right rib cage,that hurts when i breath and sometimes hurts when i move a certain way
Submitted: 7 years ago.
Category: Health
Expert:  Dr. RK replied 7 years ago.

Dear allan,

 

Greetings and welcome to justanswer,

 

how long are the symptoms present?

any associated fever, difficulty in breathing, vomitting, diarrhea?

what are the drugs you are taking?

 

Customer: replied 7 years ago.
they seem to be present since i,ve been taking this drug called ciprofloxacn, for the prostrate elevation problem,about three weeks, i just ended taking those yesterday, but that breathing pain is still their, the deeper i breathe, the more it hurts.I,v had some diarrhea, but i took some medicine to make it happen since at first i thought i could be impacted, no fever or vomiting.
Expert:  Dr. RK replied 7 years ago.

dear allan,

 

Thank you for the information,

 

There are some common causes of such pain below right rib cage.The common ones are hepatitis, gall bladder stones, cholecystitis, pleurisy, gastritis, ulcer, colitis , pneumonia , certain drugs etc.

 

As per the symptoms the chances of cholecystitis or gb stones may be there causing such symptoms in you.This may commonly cause such pain under right rib cage.

 

The other possibility could be the gastroenteritis which may also be associated with such abdomen pain associated with diarrhea.The pleurisy may also be associated with such symptoms.

 

Since you started this after taking cipro so the chances of it causing the side effect may also be there as it may cause gastritis, abdomen pain as the side effect.

 

The other causes should also be ruled out.You may take the pain killers like motrin, tylenol or advil to control the symptoms of pain.

 

Here is the link for more information

 

side effect of cipro

 

Let me know if you have any doubt.

 

Thank you!

Dr. RK and 3 other Health Specialists are ready to help you

Related Health Questions